# SDR SWAA2014121735112

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 15,404 hours, 9,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT COVER MISSING.  INSTALLED COVER IAW MM.
